# SDR AWXA200500642

- Difficulty date: May 6, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-8 CHECK, A 5/8 INCH CRACK WAS FOUND IN WEB AT FR 11 AND FLOOR STR Y770.  MAINTENANCE REMOVED CRACKED WEB FROM FS 8 TO FS 11.  FABRICATED A NEW REPLACEMENT WEB PER DRAWING D53113322, INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
